Nurofen sinus pressure & headache relief tablets 24 pack
Nurofen sinus pressure & headache relief tablets 24 pack

Nurofen sinus pressure & headache relief tablets 24 pack

£6.49
Tax included
Quantity

  • FREE standard UK delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery FREE standard UK delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery
Strong relief from sinus pain/pressure, blocked nose & headaches

Patient Information Form

Pharmacy medicines are sold at the professional discretion of our pharmacists. Please answer the following questions accurately to allow our pharmacy team to check that this product is suitable for the intended patient (s). All information provided will be treated confidentially and will only be available to the pharmacy staff processing your order. The pharmacy team may need to contact you by phone for additional information. Please ensure that the contact details you provide when you check out are correct. Please note, the pharmacy team reviewing this order only have access to the details on this form. They don’t have access to any other patient information that may have been provided either in store or online on previous occasions.

Don't forget to save your form to be able to add to cart
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
Nurofen Sinus Pressure & Headache tablets contain two active ingredients to relieve sinus pressures, headaches and other cold and flu symptoms. The first ingredient is Ibuprofen – an effective pain killer and anti-inflammatory. The second is Pseudoephedrine, a powerful decongestant, which opens up the nasal passages and relieves sinus pain and pressure. Effective relief from: Blocked nose and sinuses Sinus pain Sore throat Aches and pains Fever and headache. Directions Always read the leaflet Not suitable for children under 12 years. For oral administration and short term use only. Adults and children from 12 years: Take 1-2 tablets with water, up to 3 times per day. Leave at least 4 hours between doses. Do not take more than 6 tablets in 24 hours. You should consult a doctor if symptoms persist, worsen or if you think you need the product for more than 10 days. Do not take if you: Have (or have ever had two or more episodes of) a stomach ulcer, perforation or bleeding. Are allergic to Ibuprofen or any other ingredient of the product, aspirin or other related painkillers. Are taking other NSAID painkillers or aspirin with a daily dose above 75 mg Are in the last 3 months of pregnancy. SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU: Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems Are pregnant Are a smoker Do not give to children under 12 years of age. WARNING: Do not take more medicine than the label tells you to. Each Tablet contains: Ibuprofen 200mg and Pseudoephedrine Hydrochloride 30mg
3978723

Reviews

Write your review

Nurofen sinus pressure & headache relief tablets 24 pack

Strong relief from sinus pain/pressure, blocked nose & headaches

Write your review